# SDR COMA0360378

- Difficulty date: August 13, 2003
- Submitted: August 21, 2003
- Operation: Air carrier
- Aircraft: N451CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7562
- Aircraft time: 4,450 hours, 4,137 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Contactor
- Part number: D18ZZA
- Condition: Burned
- Location: Utility Buss
- Part time: 4,450 hours, 4,137 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

FLIGHT 5374 DURING CRUISE FLIGHT THE ADG AUTO DEPLOYED, RECEIVED AN AC NR 1 TRU MESSAGE FOLLOWED BY SMOKE IN THE COCKPIT, AIRCRAFT DIVERTED TO RDU AND LANDED SAFELY. IT IS BELIEVED THAT THE UTILITY BUS CONTACTOR IK4XD OVERHEATED CAUSING COLLATERAL DAMAGE TO THE LT CONTACTOR TRAY AND WIRING.
